# SDR JJBA20171201001

- Difficulty date: December 1, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 145000896
- Aircraft time: 32,649 hours, 20,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSAGEWAY LIGHT ROW 18A INOP (EMG LIGHT). RR PASSAGEWAY LIGHT BULB AT ROW 18A OP CK SAT.
